# SDR REXA2019111801633

- Difficulty date: October 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: 584ET
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RACK. WEAR ON ACCESS PANEL 584ET, 684ET, 584EB, 684EB AT RH/LH FLAPS.
WEAR ON ACCESS PANEL 584ET, 684ET, 584EB, 684EB AT RH/LH FLAPS WAS BLENDED PER CRJ-900 SRM 51-12-00-001-001-A01. ORIGINAL THICKNESS IS 0.090"" ON ACCESS PLATE 684 EB AND 584 EB MAXIMUM DEPTH REMOVED 0.003"" THEREFORE IT IS WITHIN LIMITS PER CRJ-900 SRM 57-52-01-101-001-A01. ORIGINAL THICKNESS IS 0.050"" ON ACCESS PLATE 584 ET AND 684 ET MAXIMUM DEPTH REMOVED IS 0.030"" THEREFORE IT IS OUT LIMITS PER CRJ-900 SRM 57-52-01-10
1-001-A01 (ACCESS PLATE 584 ET AND 684 ET WERE REPLACED WITH NEW ONES)
PARTS: 584 ET AND 684ET WERE REPLACED)
